# SDR SWIA201335728

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 29,860 hours, 24,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, OTBD HINGE ARM FITTING DAMAGE .5 INCHES LONG WITH MULTIPLE GOUGES IN RADIUS.  C-CHECK REPAIRED FITTING IAW REO.
